# SDR QXEA2010041300258

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 15,468 hours, 15,303 cycles
- Engine: Pwc PW150A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FWD OTBD CLIP ON THE NACELLE SPINE COWL IS CRACKED.  REMOVED CRACKED CLIP, FABRICATED NEW CLIP FROM T1-CP-70 MIL-T-9046 CP-1 0.025".  INSTALLED NEW CLIP WITH NEW BOLTS AND SOLID RIVETS.  REF RD 8/4-71-032.
